MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Codes Mechanical Problem (1384); Failure to Advance (2524)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was clamping of the proximal left bronchial artery and arterial occlusion.The target lesion was located in the bronchial artery.A 150/20 renegade stc 18 catheter infusion was selected for use.During the procedure, a super selection was performed with a microguide wire and a microcatheter.The microguide enter in the left bronchial artery however, the angle of the vessel was large and the microcatheter was too stiff to follow up.Several attempts were made, but a formation of clamping in the proximal left bronchial artery and arterial occlusion occurred.The device was simply pulled out from the patient's body and the procedure was completed.No further complications were reported and patient was fine post procedure.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14476514
Report Number2134265-2022-05292
Device Sequence Number14786284
Product Code DQO
UDI-Device Identifier08714729444503
UDI-Public08714729444503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0028416816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale